GAVISCON DOUBLE ACTION LIQUID SACHET 10ML (5S - BOX)

GAVISCON DOUBLE ACTION LIQUID SACHET 10ML (5S - BOX)

Regular price
RM13.50
Sale price
RM13.50
Regular price
RM13.50
Sold out
Unit price
per 
Shipping calculated at checkout.

*OFFER VALID FROM 1/1/2021-28/2/2021,WHILE STOCK LAST, T&Cs APPLY*

Gaviscon Double Action Liquid Sachets are fast-acting and long-lasting, working up to 2x longer than antacids. The effective formula treats heartburn and indigestion in two ways. Firstly, by neutralising excess stomach acid. Secondly, by lining the stomach contents with a liquid barrier to help stop acid from traveling up the oesophagus.

  • Relieves pain and discomfort of indigestion
  • Neutralises stomach acid
  • Forms a liquid raft to prevent acid reflux
  • Suitable for use in pregnancy
  • Convenient sachets you can use on the go.

Ingredients :

Sodium alginate, calcium carbonate, sodium bicarbonate